How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. SH Your Own Question
Dr. SH
Dr. SH, Board Certified Physician
Category: Medical
Satisfied Customers: 8770
Experience:  Doctor of Medicine
28323552
Type Your Medical Question Here...
Dr. SH is online now

I have had bad headaches which are on top of my head for weeks

Customer Question

I have had bad headaches which are on top of my head for weeks now. 3 months ago was prescribed 225mg of Venlafaxine which has now (for the past week) been reduced to 75mg. Slightly high blood pressure. Dissiness and a fainting/collapse episode 1 week ago. Still feeling what i can only describe as nausea with these intense headaches. . Please note that in the past have had pain in my jaw and do suffer with block sinuses. Any ideas, its all a bit vague? Thank you.
Submitted: 3 years ago.
Category: Medical
Expert:  Dr. SH replied 3 years ago.

Dr. Shahzad MD :

Hi there. Thank you for your question. I will be helping you out with your queries

Dr. Shahzad MD :

Have you been to any doctor and had any tests done as yet or no?

Dr. Shahzad MD :

Do the medications that you use help any?

Dr. Shahzad MD :

Does your neck muscles hurt also with this headache?

Dr. Shahzad MD :

Have you been under a lot of stress lately?

Dr. Shahzad MD :

Please answer the questions above so that I can help you out in a better way.

Dr. Shahzad MD :

Kindest Regards

Dr. Shahzad MD :

Just one last question. Also mention how your periods are? The reason why I ask is because this is the time around which ladies experience menopause. Have you already gone through menopause or going through it?

Dr. Shahzad MD :

I am switching from live chat to question/answer mode.

Dr. Shahzad MD :

Please answer my questions so that I can help you.

Dr. Shahzad MD :

Regards

Expert:  Dr. SH replied 3 years ago.

I tried the live chat session but I could not connect with you.
I would appreciate it if you could provide me more information on the questions that I have asked above.
Kindest Regards

Customer: replied 3 years ago.

Do not have periods anymore as have a minerva coil fitted, do not know if i am going through menopause.


Over the counter medicines do not shift the headache.


No tests done with the doctor, apart from slightly high blood pressure.


Stress? well as stated suffering with depression.


Neck muscles ache yes, but more importantly dizziness still occuring but not constant.

Expert:  Dr. SH replied 3 years ago.
I think that you may be having these symptoms as a result of menopause. I do not think that you would require the coil at the age of 51.
I would also like that you should have a thyroid function test done because these symptoms can be as a result of low thyroid hormones as well.
Another possibility is that of increased anxiety and that can cause these symptoms as well.